During 6 month period after rhinoplasty surgery, I wore spf 15 sunsreen whenever I went out in the sun - I realize now that spf value was too low. Its been 1 year since surgery and my skin around nose have gotten darker and looks damaged (I have brown skin). Can any thing be done about this?
Skin Around Nose Has Gotten Darker After Rhinoplasty
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 5
Darkening of skin after rhinoplasty
It is unusual to see hyperpigmentation on the nose after a rhinoplasty. Occasionally we will see red telangiectasia occur when compared to the nose on revision rhinoplasties. To lighten the skin, one should consider a hydroquinone bleaching cream, which can be obtained from your dermatologist. Make sure you continue to use sunblock on the nose.
Dark Skin after Rhinoplasty
Changes in skin color after rhinoplasty are very unusual. Talk to your surgeon who may prescribe bleaching agents or refer you to a Dermatologist who frequently treats pigmentary problems.
Dark scars after rhinoplasty
A variety of options are available for treating hyperpigmented skin. I would discuss this with your surgeon who can prescribe or recommend a treatment regimen.
You might also like...
Darker skin following rhinoplasty
At this point it would be best for you to speak with your surgeon regarding the skin issue you are experiencing. He/she may refer you to a board certified dermatologist who may be able to help you with your issue. It sounds like a pigmentation problem, and there are many treatments available to help improve your condition. Hope this helps. Thank you and best of luck to you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.